# SDR DL73K020271

- Difficulty date: March 7, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 52,865 hours, 40,883 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE FS 178 BULKHEAD PER AD 2000-05-29 REVEALED A SMALL CRACK IN THE LEFT SIDE CHORD AT WL 207 AND ANOTHER AT WL 195.  THE LT CHORD WAS CUT AT WL 212 AND A NEW LOWER SECTION INSTALLED PER THE REQUIREMENTS OF BAC S/B 737-53A1173.  THE WORK WAS DOCUMENTED PER ER/A 382698-14AD.
